# SDR SWIA971325

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: E, J, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LEFT ENGINE ITT WAS IN YELLOW RANGE.  DURING CLIMB ITT HAD A 877 FT RED EXCURSION FOR ABOUT 2 SEC.  ICING CONDITIONS WERE ENCOUNTERED AND ITT WENT RED 888 FT WITH N21 PERCENT HIGHER THAN RIGHT, FUEL FLOWS 90 LBS HIGHER.  ABOUT 3 TO 4 SECONDS, LEFT ENGINE ROLLED VIBRATED AND ROLLED BACK WITH SMOKE IN THE CABIN.  SEVERE DAMAGE, QRH PERFORMED. C/W ENGINE CHANGE PER RII 71-401.
